# SDR HNAA2021112900564

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 40,315 hours, 36,661 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  659     30-10  2572473  18NOV21  PHL  CLOSE
      WING A/I FAIL DISPLAYED IN AND OUT OF ICING CONDITIONS.
FACT  19NOV21  16:10  PHL
            R/R CLAMPS OPS/LEAK CHECK FAIL.STILL LEAKING. FOUND ANOTHER COUPLING LEAKING SAME AREA. TRANSCRIBED TO HA-300 DATED 11/18/21 SEQ 6 REFERENCE HA-300 FOR WORK COMPLETED.
